MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 9MM X 380MM ADOLESCENT NAIL, RIGHT

ORTHOPEDIATRICS, CORP 9MM X 380MM ADOLESCENT NAIL, RIGHT
Model Number 00-1504-0938
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
9x380 right adolescent nail broke when removing.This caused a dealy of greater than 30 mins on removal.

Brand Name
9MM X 380MM ADOLESCENT NAIL, RIGHT
Common Device Name
9MM X 380MM ADOLESCENT NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22409182
Report Number3006460162-2025-00037
Device Sequence Number9796093
Product Code HSB
UDI-Device Identifier00841132146835
UDI-Public00841132146835
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1504-0938
Device Lot Number188435-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale